zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Optimal control problems for Kirchhoff type equation with a damping term. (English) Zbl 1190.49018
Summary: Optimal control problems are studied for the equation of Kirchhoff type with a damping term. The Gâteaux differentiability of solution mapping on control variables is proved and the various types of necessary optimality conditions corresponding to the distributive and terminal value observations are established.

MSC:
49J50Fréchet and Gateaux differentiability
35L20Second order hyperbolic equations, boundary value problems
49K20Optimal control problems with PDE (optimality conditions)
35Q93PDEs in connection with control and optimization
70Q05Control of mechanical systems (general mechanics)
WorldCat.org
Full Text: DOI
References:
[1] Kirchhoff, G.: Vorlesungen über mechanik, (1883) · Zbl 08.0542.01
[2] A. Arosio, Averged evolution equations, The Kirchhoff string and its treatment in scales of Banach spaces, in: Proc. of the 2nd Workshop on Functional-Analytic Methods in Complex Analysis, Treste, 1993, World Scientific, Singapore
[3] Spagnolo, S.: The Cauchy problem for the Kirchhoff equation, Rend. sem. Fis. mat. Di milano 62, 17-51 (1992) · Zbl 0809.35061 · doi:10.1007/BF02925435
[4] Pohozaev, S.: On a class of quasilinear hyperbolic equations, Math. sbornick 96, 152-166 (1975)
[5] Lions, J. L.: On some questions in boundary value problem of mathematical physics, Math. studies (1977)
[6] Nishihara, K.; Yamada, Y.: On global classical solutions of some degenerate quasilinear hyperbolic equations with dissipative terms, Funkcialaj ekvacioj 33, 151-159 (1990) · Zbl 0715.35053
[7] Arosio, A.; Spagnolo, S.: Global existence for abstract evolution equations of weakly hyperbolic type, J. math. Pures. appl. 65, 263-305 (1986) · Zbl 0616.35049
[8] Lions, J. L.: Optimal control of systems governed by partial differential equations, (1971) · Zbl 0203.09001
[9] Ha, J.; Nakagiri, S.: Optimal control problems for nonlinear hyperbolic distributed parameter systems with damping terms, Funkcialaj ekvacioj 47, 1-23 (2004) · Zbl 1126.49019 · doi:10.1619/fesi.47.1 · http://www.math.sci.kobe-u.ac.jp/~fe/xml/mr2075285.xml
[10] Droniou, J.; Raymond, J. P.: Optimal pointwise control of semilinear parabolic equations, Nonlinear anal. 39, 135-156 (2000) · Zbl 0939.49005 · doi:10.1016/S0362-546X(98)00170-9
[11] Hwang, J.; Nakagiri, S.: Optimal control problems for the equation of motion of membrane with strong viscosity, J. math. Anal. appl. 321, 327-342 (2006) · Zbl 1101.49016 · doi:10.1016/j.jmaa.2005.07.015
[12] Dautray, R.; Lions, J. L.: Mathematical analysis and numerical methods for science and technology, Evolution problems I 5 (1992) · Zbl 0755.35001
[13] Cavalcanti, M. M.; Cavalcanti, V. N. Domingos; Filho, J. S. Prates; Soriano, J. A.: Existence and exponential decay for a Kirchhoff--carrier model with viscosity, J. math. Anal. appl. 226, 40-60 (1998) · Zbl 0914.35081 · doi:10.1006/jmaa.1998.6057
[14] Temam, R.: Navier Stokes equation, (1984)
[15] Lions, J. L.; Magenes, E.: Non-homogeneous boundary value problems and applications I, II, (1972) · Zbl 0227.35001